Jump to content

Makena: Coming off 100mg zoloft


Recommended Posts

Posted (edited)

I decided I wanted to get off my meds. I went down from 100 to 50 and after 2 weeks I had SEVERE withdrawal symptoms. I have gone back up to 75 and feel a little bit better but I am struggling greatly. I want to just get off of these so bad but my body cannot function even going down 50mg or 25mg. I’m so confused on what I should do and I just want to feel better as I go through this process and AVOID withdrawal symptoms. 

Edited by Emonda
Name to title
Link to comment
  • Administrator

Hello @Makena

 

So the moderators can best help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist. This link should go directly to your own signature: Account Settings – Create or Edit a signature.

 

3 hours ago, Makena said:

I went down from 100 to 50 and after 2 weeks I had SEVERE withdrawal symptoms

 

When you taper as quickly as you did, WD symptoms are the likely outcome: Daily Checklist of Antidepressant Withdrawal Symptoms (PDF)

 

You need to taper these drugs very slowly: Why taper by 10% of my dosage? The reductions should get smaller and smaller each month, for example: 10mg, 9mg, 8.1mg, 7.3mg etc. Importantly, if you develop unpleasant side effects from tapering, halt the taper, give yourself time to settle, and once stable, taper more slowly and by smaller amounts moving forward.

 

3 hours ago, Makena said:

I have gone back up to 75 and feel a little bit better but I am struggling greatly.

 

Once you rock the boat by tapering too quickly, stability takes a while to return. Time and patience are required.

 

It would be helpful for you to read this link: Windows and waves pattern of stabilization

 

3 hours ago, Makena said:

I just want to feel better as I go through this process and AVOID withdrawal symptoms. 

 

I read a great quote recently: an ounce of prevention is worth a pound of cure.  You need to taper very, very slowly to minimise WD symptoms (unfortunately you can't completely avoid them).

 

A few more helpful links:

 

Emotional Spirals

 

Non-drug coping strategies

 

Melatonin for sleep

 

We don't suggest many supplements, but two that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. Add one at a time and start with a low dose to see how it affects you. 

Magnesium

Omega-3 fatty acids (fish oil)

Avoid alcohol.

Don't change the manufacturer of your AD.

This is your own Introduction topic.  Each member has only ONE Introduction topic.  Your own Introduction topic is the best place to ask questions and the place to journal your progress.  This keeps your history in one place and means you do not have to repeat your story. 

Once again, welcome to S.A.

Emonda

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg, 30 May 1.76mg, 8 Jun 1.72mg, 13 Jun 1.66mg, 3 Jul 1.62mg, 10 Jul 1.58mg, 17 Jul 1.54mg

Link to comment
  • Emonda changed the title to Makena: Coming off 100mg zoloft

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy